# SDR VTZA96217

- Difficulty date: June 7, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N318UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41041
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 7211121100
- Condition: Failed
- Location: Baggage Pod
- Stage of operation: DE
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

FLT NR 6265 - IAD-BTV - DURING APPROACH, MADE A SCHEDULED LANDING BUT HAD THE POD SMOKE LIGHT ON DESCENT.  AIRCRAFT LANDED WITH NO FURTHER INCIDENTS.  MX OPENED DMI 210004 ON LOG PAGE 832331.  MX LATER CLEARED DMI KNR21004 ON 6/7/96 BY REPLACING THE POD SMOKE DETECTOR.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (M)
